BEWARE: 20 MEDICATIONS THAT CAUSE MEMORY LOSS

Although you may be young, you may find yourself forgetful sometimes, and even the thing when you forget where you put your keys.

Have you ever wondered what is causing those little blackouts?

No, it’s not just the years. Along with the years, there are many other factors, like medications. If you’re prescribed to some medication, but from the moment you started taking it, you’ve noticed a difference about your memory, then maybe it’s time you stop the consumption.

Not you may ask, it’s a medication, legally prescribed, how could it be bad?

Be sure that it can! Many meds are approved without being adequately tested, and this leads to major side effects. The side effects are many and they vary from simple problems to serious ones like memory loss or brain tissue damage.

No, it’s not a joke. These are the meds that may lead to memory loss:

  • Statins

Pills designed to lower cholesterol, and to lead to major cognitive problems, such as memory loss.  So while lowering your cholesterol, they will have side effects and also lower your brain function!

  • Sleeping pills

Almost any type of sleeping pill can affect the cognitive performance of the person using them, while in some studies they have also been found to lead to both long and short term memory loss.

  • The “Anti” drugs

In this category are all the pills that have the prefix “anti” in it, which are probably one of the worst pills for your brain function and your memory.

The meds from these three groups are very easily available to anyone. These are the ones most bad for your brain:

  • Anti – histamines
  • Sleeping medication
  • Anti – depressants
  • Hypertension drugs
  • Painkillers
  • Epilepsy drugs
  • Steroids
  • Lithium
  • Parkinson’s medication
  • Insulin
  • Naproxen
  • Chemotherapy medication
  • Methyldopa
  • Antibiotics
  • Quinidine

These are the drugs that may lead to:

  • Disorientation
  • Word forgetfulness
  • Inability to follow changes
  • Mood and behavior changes
  • Repeating questions

These are some of the symptoms that you must watch out for, and if you notice some of these for a longer period, you must consult a doctor immediately!

source: www.naturalmedicinebox.net